`a`

Asymptotic uniqueness and exact symmetry of k-bump solutions for a class of degenerate elliptic problems

Pages: 80 - 87, Issue Special, September 2001

 Abstract        Full Text (1377.1K)              

Florin Catrina - Department of Mathematics and Statistics, Utah State University, Logan, UT, 84322, United States (email)
Zhi-Qiang Wang - Department of Mathematics and Statistics, Utah State University, Logan, UT 84322, United States (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  Primary: 35J20, 58J05; Secondary: 58E40.

Published: November 2013.